Intégrandes normales et mesures paramétrées en calcul des variations

Henri Berliocchi; Jean-Michel Lasry

Bulletin de la Société Mathématique de France (1973)

  • Volume: 101, page 129-184
  • ISSN: 0037-9484

How to cite

top

Berliocchi, Henri, and Lasry, Jean-Michel. "Intégrandes normales et mesures paramétrées en calcul des variations." Bulletin de la Société Mathématique de France 101 (1973): 129-184. <http://eudml.org/doc/87203>.

@article{Berliocchi1973,
author = {Berliocchi, Henri, Lasry, Jean-Michel},
journal = {Bulletin de la Société Mathématique de France},
language = {fre},
pages = {129-184},
publisher = {Société mathématique de France},
title = {Intégrandes normales et mesures paramétrées en calcul des variations},
url = {http://eudml.org/doc/87203},
volume = {101},
year = {1973},
}

TY - JOUR
AU - Berliocchi, Henri
AU - Lasry, Jean-Michel
TI - Intégrandes normales et mesures paramétrées en calcul des variations
JO - Bulletin de la Société Mathématique de France
PY - 1973
PB - Société mathématique de France
VL - 101
SP - 129
EP - 184
LA - fre
UR - http://eudml.org/doc/87203
ER -

References

top
  1. [1] AUMANN (R. J.) and PERLES (M.). — A variational problem arising in economics, J. math. Anal. and Appl., t. 11, 1965, p. 488-503. Zbl0137.39201MR31 #6670
  2. [2] BERLIOCCHI (H.) et LASRY (J.-M.). — Sur le contrôle optimal de systèmes gouvernés par des équations aux dérivées partielles, C. R. Acad. Sc. Paris, t. 273, 1971, série A, p. 1222-1225. Zbl0229.49003MR44 #4346
  3. [3] BERLIOCCHI (H.) et LASRY (J.-M.). — Sur le contrôle optimal des systèmes gouvernés par des équations aux dérivées partielles, Cahiers de Mathématiques de la Décision, Univ. Paris-IX-Dauphine, U. E. R. Math., 1971. Zbl0229.49003MR44 #4346
  4. [4] BERLIOCCHI (H.) et LASRY (J.-M.). — Intégrandes normales et mesures paramétrées en calcul des variations, C. R. Acad. Sc. Paris, t. 274, 1972, série A, p. 839-842. Zbl0264.49034MR45 #1014
  5. [5] BERLIOCCHI (H.) et LASRY (J.-M.). — Nouvelles applications des mesures paramétrées C. R. Acad. Sc. Paris, t. 274, 1972, série A, p. 1623-1626. Zbl0263.49032MR46 #329
  6. [6] BIDAUT (Marie-Françoise). — Quelques résultats d'existence pour des problèmes de contrôle optimal, C. R. Acad. Sc. Paris, t. 274, 1972, série A, p. 62-65. Zbl0278.49010
  7. [7] BOURBAKI (Nicolas). — Intégration, Chap. 5. — Paris, Hermann, 1968 (Act. scient. et ind., 1244; Bourbaki, 21). 
  8. [8] BOURBAKI (Nicolas). — Intégration, Chap. 6. — Paris, Hermann, 1968 (Act. scient. et ind., 1281; Bourbaki, 25). 
  9. [9] BOURBAKI (Nicolas). — Topologie générale, chap. 9. — Paris, Hermann, 1968 (Act. scient. et ind., 1045; Bourbaki, 8). 
  10. [10] CASTAING (Charles). — Une nouvelle extension du théorème de Dragoni-Scorza, C. R. Acad. Sc. Paris, t. 271, 1970, série A, p. 396-398. Zbl0199.49302MR43 #1238
  11. [11] CASTAING (Charles). — Sur les multi-applications mesurables (Thèse Sc. math., Caen 1967). 
  12. [12] CASTAING (Charles). — Un théorème de densité, Faculté des Sciences de Caen (multigraphié). 
  13. [13] CESARI (Lamberto). — Multidimensional Lagrange problems of optimization in a fixed domain and an application to a problem of magnetohydrodynamics, Archive for rat. Mech. and Anal., t. 29, 1968, p. 81-104. Zbl0159.13501MR37 #2054
  14. [14] CHOQUET (Gustave). — Lectures on analysis, Vol. 2. — New York, Amsterdam, W. A. Benjamin, 1963 (Mathematics Lecture Note Series). 
  15. [15] DIEUDONNÉ (Jean). — Sur les espaces de Köthe, J. Anal. math., Jérusalem, t. 1, 1951, p. 81-115. Zbl0044.11703
  16. [16] EKELAND (I.). — Sur le contrôle optimal de systèmes gouvernés par des équations elliptiques, J. of funct. Anal., t. 9, 1972, p. 1-62 (Thèse Sc. math., Paris 1971). Zbl0227.49001MR45 #1019
  17. [17] EKELAND (I.) et TEMAM (R.). — Analyse convexe et problèmes variationnels (à paraître). 
  18. [18] GHOUILA-HOURI (Alain). — Sur la généralisation de la notion de commande d'un système guidable, Rev. fr. Inform. et Rech. opér., t. 4, 1967, p. 7-32. Zbl0153.20403
  19. [19] IOFFE (A. D.) and TIKHOMIROV (V. M.). — Duality of convex functions and extremum problems, Russian math. Surveys, t. 23, 1968, p. 53-124. Zbl0191.13101
  20. [20] KURATOWSKI (K.) and RYLL-NARDZEWSKI (C.). — A general theorem on selectors, Bull. Acad. Sc. polon., t. 13, 1965, p. 397-403. Zbl0152.21403MR32 #6421
  21. [21] LINDENSTRAUSS (Joram). — A short proof of Liapounoff's convexity theorem J. of Math. and Mech., t. 15, 1966, p. 971-972. Zbl0152.24403MR34 #7754
  22. [22] LJAPUNOV (A. A.). — Sur les fonctions-vecteurs complètement additives, Izvest., Akad. Nauk SSSR, Serija Matem., t. 4, 1940, p. 465-478. Zbl0024.38504MR2,315eJFM66.0219.02
  23. [23] MEYER (Paul-André). — Probabilité et potentiel. — Paris, Hermann, 1966 (Publ. Inst. Math. Univ. Strasbourg, 14). 
  24. [24] MOREAU (J.-J.). — Fonctionnelles convexes, Séminaire Leray: Equations aux dérivées partielles, Collège de France, 1966-1967, fasc. 2. Zbl0021.21401
  25. [25] PALLU DE LA BARRIÈRE (R.). — Cours d'automatique théorique. — Paris, Dunod, 1966 (Collection universitaire de Mathématiques, 17). Zbl0133.39601
  26. [26] ROCKAFELLAR (R. T.). — Measurable dependence of convex sets and functions of parameters, J. Math. Anal. and Appl., t. 28, 1969, p. 4-25. Zbl0202.33804MR40 #288
  27. [27] ROUSS. — Extension d'un théorème de densité, Université de Montpellier, 1972 (multigraphié). 
  28. [28] VALADIER (Michel). — Intégration de convexes fermés notamment d'épigraphes; inf-convolution continue, Rev. fr. Inform. et Rech. opér., t. 4, 1970, Série R-2, p. 57-73. Zbl0206.06502
  29. [29] VALADIER (Michel). — Un théorème d'inf-compacité, Séminaire d'analyse convexe, Université de Montpellier, 1970. Zbl0342.46029
  30. [30] WARGA (J.). — Control problems with functional restrictions; Unilateral and minimax control problems defined by integral equations, SIAM J. on Control, t. 8, 1970, p. 360-372. Zbl0205.16701MR43 #2594
  31. [31] YOUNG (L. C.). — Generalized surfaces in the calculus of variations, Annals of Math., t. 43, 1942, p. 84-103. Zbl0063.09081MR3,249aJFM68.0227.03
  32. [32] YOUNG (L. C.). — Lectures on the calculus of variations. — Philadelphia, Saunders Compagny, 1969. Zbl0177.37801

Citations in EuDML Documents

top
  1. Ada Bottaro Aruffo, Proprietà della convessificazione
  2. Marian Bocea, Irene Fonseca, Equi-integrability results for 3D-2D dimension reduction problems
  3. Jan Chabrowski, Zhang Kewei, On variational approach to photometric stereo
  4. Riccarda Rossi, Giuseppe Savaré, Tightness, integral equicontinuity and compactness for evolution problems in Banach spaces
  5. Kewei Zhang, A construction of quasiconvex functions with linear growth at infinity
  6. Jan H. Chabrowski, Ke Wei Zhang, On variational approach to the Hamilton-Jacobi PDE
  7. Marian Bocea, Irene Fonseca, Equi-integrability results for 3D-2D dimension reduction problems
  8. Carsten Carstensen, Marc Oliver Rieger, Young-measure approximations for elastodynamics with non-monotone stress-strain relations
  9. J. Lemaire, Propriétés asymptotiques en classification (consistance des solutions de problèmes approches)
  10. Carsten Carstensen, Marc Oliver Rieger, Young-Measure approximations for elastodynamics with non-monotone stress-strain relations

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.